# SDR AALA20150214001

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 2,898 hours, 927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED R1 DOOR EXTERIOR EMER LIGHT IAW AMM 33-51-04.  SYS CHECKED NORMAL.
